# SDR SWAA2025020384470

- Difficulty date: January 8, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT EMERGENCY SLIDE SERVICE DOOR BOTTOM SIDE AT FWD GALLEY AREA 2024-774111<[01] REPLACED EMERGENCY ESCAPE SLIDE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-01-401 AND MT 725-61-06.;[02] CERTIFIED WORK PERFORMED.  FAULT INVOLVED TTG8Q00Y0KZJ.
